Results 1 to 17 of 17

Thread: Back Ance.

  1. #1
    rlt1992 is offline New Member
    Join Date
    May 2011
    Posts
    28

    Back Ance.

    I have quite bad back acne and I'm just wondering the best ways to get rid of it.

    Do stopping steroids all together, get rid of them without taking any extra things to get rid?
    What are the best ways to get rid of them?

    I have some pantothemic acid (vitamin b5) with a take 10g of them a day.. haven't really been doing much. Need help now, please.

  2. #2
    auswest is offline Banned
    Join Date
    Oct 2011
    Location
    West Australia
    Posts
    2,110
    Blog Entries
    2
    i tried everything for on cycle acne, even 2 months out from pct there was no end in sight. the only thing that worked for me was low dose accutane. started at 10mg for 2 weeks, then to 20mg for 2 weeks, now im sitting on 30mg for the last 3 weeks and im acne free, gonna kick it back down to 10mg very soon and continue that till i finish pct of this cycle.
    everyone is differnet, you may have luck with otc stuff, it is proberly a good idea to exaust all options first, as accutane carrys some nasty sides, but when used in low doses the chances are, all you will get is very dry lips. are you using an ai on cycle? keeping hormone levels stable and estrogen in check is important.
    Shower as often as possible, i found benzo paroxide cream was good, i had a shower version but i used to leave it on all day, not reccomeneded as it can burn your skin, it was fine it kept the oil down a but helped the acne slightly but really wasnt making and good progress.
    I never did try b5@ high dose but tryed pretty much everything else, weird thing is i never experienced any acne in my teens only on cycle.
    good luck!

  3. #3
    auswest is offline Banned
    Join Date
    Oct 2011
    Location
    West Australia
    Posts
    2,110
    Blog Entries
    2
    dude your profile says you are 18, get off the steroids , what are you running? if you think you are having issues now, you could be in for alot more problems than a bit of acne. there are some good threads here that explain the dangers of young people using steroids, i suggest you take a read and be smart and take the advice.

  4. #4
    BlueWaffle21's Avatar
    BlueWaffle21 is offline Senior Member
    Join Date
    Apr 2012
    Location
    The Swamp, FL
    Posts
    1,568
    Blog Entries
    1
    Go to the Spa section, I posted about PanOxyl!!

  5. #5
    Tigershark's Avatar
    Tigershark is offline "Who wants to be Clark Kent, when you can be Superman."
    Join Date
    Oct 2008
    Location
    New Hampshire
    Posts
    13,187
    What has worked for me on every cycle, and I had one really bad break out that I was able to clear up in a few days was get the acne wash from CVS Pharmacy called Blade. Use it with every shower along with one of those rough scrub things and tan everyday. Did me wonders.

  6. #6
    Ashop's Avatar
    Ashop is offline Knowledgeable Member
    Join Date
    Jun 2005
    Posts
    9,661
    get you some acne annihilator by platinum labz. It will clear you up pronto and its cheap.

  7. #7
    ironbeck's Avatar
    ironbeck is offline Knowledgeable Member
    Join Date
    Jan 2012
    Location
    USA
    Posts
    3,514
    Blog Entries
    1
    There is a guy at the gym, all he wears is tank tops, and he has terrible acne.......if you smacked him on the back your hand would get wet.....

  8. #8
    bigging's Avatar
    bigging is offline Junior Member
    Join Date
    May 2012
    Location
    us
    Posts
    102
    Well your 18 first of all your test I's high naturally and u could **** up your endocrine system. Acne I's last of your worries. If you don't have natural foundation u won't maintain that gain u still got 5 yrs of good clean gaining ahead of u. Seems u took the lazy way

  9. #9
    traindude is offline Junior Member
    Join Date
    Mar 2012
    Posts
    109
    Well,I found soap can help!

  10. #10
    Tigershark's Avatar
    Tigershark is offline "Who wants to be Clark Kent, when you can be Superman."
    Join Date
    Oct 2008
    Location
    New Hampshire
    Posts
    13,187
    Quote Originally Posted by auswest View Post
    dude your profile says you are 18, get off the steroids, what are you running? if you think you are having issues now, you could be in for alot more problems than a bit of acne. there are some good threads here that explain the dangers of young people using steroids, i suggest you take a read and be smart and take the advice.
    I am sorry I missed this. Thank God I did not give cycle advice. Listen to everyone and get off this stuff before you ruin yourself.

  11. #11
    DanB is offline Banned
    Join Date
    Sep 2011
    Location
    post proelia praemia
    Posts
    9,856
    Run pct, then 6 weeks post pct if you still have acne speak to a dermatologist about accutane, simple as that

    I would advise accutane now but since you clearly can't run aas on your own intelligence then accutane is out of the question unless under supervision of a professional

  12. #12
    cherrydrpepper's Avatar
    cherrydrpepper is offline Knowledgeable Member
    Join Date
    Apr 2010
    Location
    Business as usual yeah?
    Posts
    4,078
    Blog Entries
    1
    Quote Originally Posted by ironbeck View Post
    There is a guy at the gym, all he wears is tank tops, and he has terrible acne.......if you smacked him on the back your hand would get wet.....
    You're like the Shakespeare of aas stories

    I tried lots of shit, salycic acid wash and pads, pantenthenic acid and b something and vitamin A and all kinds of stuff. I ran a low dose of accutane for 3 months. It permanently altered my pores. I no longer get the large cystic acne I was getting.

    I was very reluctant to do accutane. It can cause chrohn's desease and irritable bowel desease. Since doing accutane I have suffered some side effects but I can't tell you they are due to accutane. I have no idea. I looked up the symptoms and any number of things could cause them from bad diet to cancer to anal fissures to taking a shit too hard. I had blood in my stool for almost a month and when I would fart they would be long and frequent like a 2-3 second long fart. I started adding fiber to my diet with a gummy vitamin and more vegetables. I immediately noticed an improvement. I have an unopened bottle of accutane sitting around and am planning to use it at a low dose until it is used up so my symptoms did not scare me away. My arms in particular can get very nasty because I pick at the acne. The acne isn't even that bad its really me picking at it makes it many times worse.

  13. #13
    Join Date
    Aug 2010
    Posts
    7,801
    My experience was almost exactly like cherrydrpepper. Tried every topical treatment you can think of, nothing. Got accutane and no acne in 6 weeks.

  14. #14
    trschnei's Avatar
    trschnei is offline Junior Member
    Join Date
    Nov 2010
    Posts
    69
    the 10% panoxyl bar is a great product.. but it all depends on how your body reacts to it. accutane is a very powerful and dangerous choice, just google accutane and suicide.

  15. #15
    DanB is offline Banned
    Join Date
    Sep 2011
    Location
    post proelia praemia
    Posts
    9,856
    double post
    Last edited by DanB; 05-27-2012 at 02:40 PM.

  16. #16
    DanB is offline Banned
    Join Date
    Sep 2011
    Location
    post proelia praemia
    Posts
    9,856
    Quote Originally Posted by trschnei View Post
    the 10% panoxyl bar is a great product.. but it all depends on how your body reacts to it. accutane is a very powerful and dangerous choice, just google accutane and suicide.
    Oh please thats complete b.s. in fairness, dont add to the whole accutane is dangerous thing, its been used by hundreads of thousands if not more than that, of people and guess what? they alive

    and if you google it like you suggested, you get articles which call b.s. on the whole acne sucide thing, its like the fella from bigger stronger faster whose dad is convinced that steroids were the problem and nothing else could of been the cause of his issues, its just blame shifting
    Last edited by DanB; 05-27-2012 at 02:38 PM.

  17. #17
    trschnei's Avatar
    trschnei is offline Junior Member
    Join Date
    Nov 2010
    Posts
    69
    i guess because i have seen it first hand, lost a friend. it doesnt happen to everyone, but it doesnt mean it cant happen.. i was more trying to point him in a more simplistic approach rather than suggest him get a strong prescription medication.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •